# SDR UALA2010122004654

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 48,588 hours, 5,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD WALL OF MAIN GALLEY DOOR INOP.  REPLACED EMERGENCY LIGHT CABLE.  OP CK NORMAL.
